# SDR 97ZZZX3795

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Sensor
- Part number: 9036102331
- Condition: Open
- Location: Battery Comp
- Part time: 9,420 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY BUS TEST FAILS TO TEST.  FOUND CURRENT SENSOR OPEN.
